# SDR GTIA2017061301983

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 21,944 hours, 102 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY EXIT ECAM WARNING DURING CLIMBOUT.  MESSAGE IMMEDIATELY CLEARED,  NO RECALL AND PRESSURIZED NORMAL ENROUTE.   INSPECTED COVER FLAP OF EMERGENCY EXIT HATCH IAW AMM 52-21-11-991. NO DEFECTS NOTED. NO ECAM INDICATIONS NOTED. ACFT OK FOR CONTINUED SERVICE..
